# SDR DALA2016120309528

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 70,444 hours, 52,103 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FOUR INCH CRACK WAS FOUND ON THE RT WING MAIN FRAME STRINGER 11 XRS 160.  REPAIRED THE STRINGER IAW ER/A 552847-14 AD REV. ORIGINAL AND DRAWING SR09570100 REV. B.
